MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CRUCIATE RETAINING LEFT SIZE 11 PPS STANDARD FEMUR; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CRUCIATE RETAINING LEFT SIZE 11 PPS STANDARD FEMUR; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10-medical product articular surface (mc) left 16 mm height item# 42512100916 lot# 65384729 0â° spiked keel left size g osseoti tibia item# 42535007901 lot# 66640193 all poly patella cemented 38 mm diameter item# 42540000038 lot# 66611795 palacos rg 1x40 single item# 00111314001 lot# 68911257 h3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the wrong product was implanted into a patient.The patient accidentally received cementless implants intraoperatively.There is no additional information available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No devices were received; therefore, the condition of the components is unknown.Primary operative notes state no intra-operative complications.However, notes also state that the patient accidentally received cementless implants intraoperatively.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.It was reported that incorrect devices were implanted however there is no information what caused it or what the initial surgeon plan was.Root cause cannot be determined.This complaint is confirmed via operative notes.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue to monitor for trends.H6: component code: proposed component (annex g) code is: - mechanical (g04) - femur.

Brand Name
CRUCIATE RETAINING LEFT SIZE 11 PPS STANDARD FEMUR
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19817210
Report Number0001822565-2024-02446
Device Sequence Number12935314
Product Code JWH
UDI-Device Identifier00889024631373
UDI-Public(01)00889024631373(17)321016(10)65614548
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42508607001
Device Lot Number65614548
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexMale
Patient Weight107 KG
Patient EthnicityNon Hispanic
Patient RaceWhite